# SDR COMA0370048

- Difficulty date: November 6, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 2,374 hours, 1,815 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5666 DURING TAKEOFF ROLL RECEIVED A YAW DAMPER NR 2 MESSAGE.  REJECTED TAKEOFF AND AIRCRAFT RETURNED TO THE GATE.  CYCLED POWER TO THE LEFT AND RIGHT AUTOMATIC FLIGHT CONTROL SYSTEM.
